# SDR GTIA2022081836593

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N936NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10316
- Aircraft time: 5,142 hours, 2,170 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE BELOW WEEKLY LIMIT-SVC L2 DOOR ASSIST BOTTLE  TO PROPER PSI PER AMM 52-10-00.
